# SDR REXA2015061100579

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-503 STRINGER 26R FWD OF FS 333 HAS CORROSION AROUND 6 RIVETS IN THE STRINGER SPLICE ANGLE.  R & R STRINGER SPLICE AT FS 333, STRINGER 26R IAW SRM 51-42-06.
